Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018 (2018), Article ID 5650242, 9 pages
https://doi.org/10.1155/2018/5650242
Research Article

Fixed Points of -Fuzzy Mappings in Ordered -Metric Spaces

1Lahore School of Economics, Lahore, Pakistan
2Assiut University, Assiut, Egypt
3Port Said University, Port Said, Egypt

Correspondence should be addressed to Ismat Beg; kp.ude.pcu@gebi

Received 26 October 2017; Revised 20 December 2017; Accepted 11 January 2018; Published 1 March 2018

Academic Editor: Tomonari Suzuki

Copyright © 2018 Ismat Beg et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. A. Goguen, “L-fuzzy sets,” Journal of Mathematical Analysis and Applications, vol. 18, pp. 145–174, 1967. View at Publisher · View at Google Scholar · View at MathSciNet
  2. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Publisher · View at Google Scholar · View at Scopus
  3. S. a. Heilpern, “Fuzzy mappings and fixed point theorem,” Journal of Mathematical Analysis and Applications, vol. 83, no. 2, pp. 566–569, 1981. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. Nadler, “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. I. Beg and M. A. Ahmed, “Fixed point for fuzzy contraction mappings satisfying an implicit relation,” Matematicki Vesnik, vol. 66, no. 4, pp. 351–356, 2014. View at Google Scholar · View at MathSciNet
  6. I. Beg, M. A. Ahmed, and H. A. Nafadi, “Common fixed points for hybrid pairs of fuzzy and crisp mappings,” Acta Universitatis Apulensis, no. 38, pp. 311–318, 2014. View at Google Scholar · View at MathSciNet
  7. S. Phiangsungnoen, W. Sintunavarat, and P. Kumam, “Fuzzy fixed point theorems for fuzzy mappings via β-admissible with applications,” Journal of Uncertainty Analysis and Applications, vol. 2, article 20, 2014. View at Publisher · View at Google Scholar
  8. S. Phiangsungnoen and P. Kumam, “Fuzzy fixed point theorems for multivalued fuzzy contractions in b-metric spaces,” Journal of Nonlinear Sciences and Applications. JNSA, vol. 8, no. 1, pp. 55–63, 2015. View at Google Scholar · View at MathSciNet
  9. M. Rashid, A. Azam, and N. Mehmood, “L-fuzzy fixed points theorems for L-fuzzy mappings via B-IL-admissible pair,” The Scientific World Journal, vol. 2014, Article ID 853032, 8 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  10. M. S. Abdullahi and A. Azam, “L-fuzzy fixed point theorems for L-fuzzy mappings via BFL-admissible with applications,” J. Uncert. Anal. Appl, vol. 5, no. 2, pp. 1–13, 2017. View at Google Scholar
  11. P. Kumam and W. Sintunavarat, “Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces,” Journal of Applied Mathematics, vol. 2011, Article ID 637958, 14 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. I. A. Bakhtin, “The contraction mapping principle in almost metric space,” Functional Analysis and its Applications, vol. 30, pp. 26–37, 1989. View at Google Scholar · View at MathSciNet
  13. M. Boriceanu, M. Bota, and A. Petru, “Multivalued fractals in b-metric spaces,” Central European Journal of Mathematics, vol. 8, no. 2, pp. 367–377, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. Czerwik, “Nonlinear set-valued contraction mappings in b-metric spaces,” Atti del Seminario Matematico e Fisico dell'Università di Modena, vol. 46, no. 2, pp. 263–276, 1998. View at Google Scholar · View at MathSciNet
  15. A. C. Zaanen, Introduction to Operator Theory in Riesz Spaces, Springer, Berlin, Germany, 1997. View at MathSciNet
  16. M. Rashid, M. A. Kutbi, and A. Azam, “Coincidence theorems via alpha cuts of L-fuzzy sets with applications,” Fixed Point Theory and Applications, vol. 2014, no. 1, article no. 212, 2014. View at Publisher · View at Google Scholar · View at Scopus
  17. M. A. Ahmed and H. A. Nafadi, “Common fixed point theorems for hybrid pairs of maps in fuzzy metric spaces,” Journal of the Egyptian Mathematical Society, vol. 22, no. 3, pp. 453–458, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  18. H. K. Pathak and R. Rodríguez-López, “Noncommutativity of mappings in hybrid fixed point results,” Boundary Value Problems, vol. 2013, no. 145, 2013. View at Google Scholar · View at MathSciNet
  19. B. K. Sharma, D. R. Sahu, and M. Bounias, “Common fixed point theorems for a mixed family of fuzzy and crisp mappings,” Fuzzy Sets and Systems, vol. 125, no. 2, pp. 261–268, 2002. View at Publisher · View at Google Scholar · View at Scopus
  20. M. A. Ahmed, “Common fixed points of hybrid maps and an applications,” Computers & Mathematics with Applications, vol. 60, no. 7, pp. 1888–1894, 2010. View at Publisher · View at Google Scholar · View at MathSciNet